MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS
Model Number H7493933515070
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter broke.The patient presented with chronic total occlusion (cto).The patient's subclavian appeared to be tortuous and the takeoff of the saphenous vein graft (svg) was difficult to engage.The guidezilla guide extension catheter was used to help with engagement in the moderately tortuous and non-calcified svg retrograde to the cto radially.During the procedure, there was difficulty getting a trapper balloon through the guidezilla to trap out a microcatheter.While trying to get the equipment out, the trapper was stuck.The guidezilla broke near the transition collar and the trapper shaft also broke.The balloon was successfully removed and after several techniques were used, the guidezilla was also able to be removed.There was difficulty with the rest of the procedure, so the cto was never completed.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The device was visually and microscopically examined.There was blood present in the shaft of the device.The collar and shaft were fully separated with the polytetrafluoroethylene (ptfe) liner pulled from the collar.No other damages or irregularities were found to the device.Media provided by the site depicts a fully separated shaft and collar with polytetrafluoroethylene (ptfe) visible on the shaft end of the separation.No other issues were identified during the product analysis.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.Device evaluated by mfr: the device was returned for evaluation.The device was visually and microscopically examined.There was blood present in the shaft of the device.The collar and shaft were fully separated with the polytetrafluoroethylene (ptfe) liner pulled from the collar.No other damages or irregularities were found to the device.Media provided by the site depicts a fully separated shaft and collar with polytetrafluoroethylene (ptfe) visible on the shaft end of the separation.No other issues were identified during the product analysis.

Brand Name
GUIDEZILLA II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18000521
Report Number2124215-2023-56803
Device Sequence Number7696464
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public(01)08714729939474(17)250612(10)31807099
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model NumberH7493933515070
Device Catalogue NumberH7493933515070
Device Lot Number0031807099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer11/15/2023
06/12/2024
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date11/21/2023
07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown